MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC·T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 18-jun-2018 the field service engineer (fse) was at the customer site and observed that the coulter ac·t diff 2 analyzer was generating high platelet results with electrical noise on the plt histogram.The fse replaced the vacuum isolation chamber (vic) which eliminated the electrical crosstalk and resolved the noise problem.Service activity performed was verified to meet the specified requirements per established procedures.Results meet published performance specifications.The cause of the high plt on qc and patient samples was a defective vacuum isolator chamber.Patient information was not provided by the customer.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported having an ongoing issue with erroneously high platelet (plt) for qc and patient samples on their coulter ac·t diff 2 analyzer.Erroneous results were not reported outside of the laboratory.There was no change to patient treatment as a result of this event.Patient and qc data was not provided by the customer.

Brand Name
COULTER AC·T DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7684078
Report Number1061932-2018-01025
Device Sequence Number19220839
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/15/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/12/2018
Patient Sequence Number1